# SDR ABXA2023041154

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 87,795 hours, 30,180 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF WHEN N1/EPR BUTTON PUSHED AUTO THROTTLE DISCONNECT EICAS AND LIGHTS LOW SPEED ABORT (FLIGHT CREW DEFERRED PER MEL 22-30-1A) AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
